Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 29, NWS Cleveland, OH

April 8, 20204 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Apr 8, 2020, 12:11 AM EDT for 4 counties in Ohio. It was in force for 31 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2020, 12:11 AM EDT (04:11 UTC)
Expired
Apr 8, 2020, 12:42 AM EDT
In force
31 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Mahoning County, OH, Portage County, OH, Stark County, OH, Trumbull County, OH

The radar

The Pittsburgh radar (KPBZ), 82 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 12:12 AM EDTTSTM WND DMG5 W Canfield, OHMULTIPLE STRUCTURES DAMAGED AND A COUPLE OF WAREHOUSES HEAVILY DAMAGED.
Apr 8, 12:14 AM EDTTSTM WND DMGAlliance, OH*DELAYED REPORT* LARGE TREE UPROOTED IN ALLIANCE.
Apr 8, 12:14 AM EDTHAIL 12 Ne Mcdonald, OHLASTED 8 MINUTES.
Apr 8, 12:15 AM EDTTSTM WND DMG6 Ene Beloit, OHSEVERAL TREES UPROOTED.
Apr 8, 12:28 AM EDTTSTM WND DMG2 S New Middletown, OHTREE DOWN ON SHED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 9:07 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 4.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2020-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2020-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
427 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

010 
WUUS51 KCLE 080411
SVRCLE
OHC099-133-151-155-080515-
/O.NEW.KCLE.SV.W.0029.200408T0411Z-200408T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1211 AM EDT Wed Apr 8 2020

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Trumbull County in northeastern Ohio...
  Southern Portage County in northeastern Ohio...
  Mahoning County in northeastern Ohio...
  Northeastern Stark County in northeastern Ohio...

* Until 115 AM EDT.

* At 1211 AM EDT, severe thunderstorms were located along a line
  extending from near Sharpsville to near Hartville, moving southeast
  at 40 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Youngstown, Warren, Salem, Ravenna, Columbiana, Boardman, Alliance,
  Niles, Campbell, Hubbard, Canfield, Cortland, Newton Falls,
  Sebring, Mogadore, Lordstown, Vienna Center, Leavittsburg, Hilltop
  and Maplewood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning are occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4104 8139 4109 8139 4147 8052 4090 8052
      4090 8082 4093 8083 4093 8089 4090 8090
      4090 8108 4079 8109
TIME...MOT...LOC 0411Z 331DEG 37KT 4133 8050 4098 8124 

HAIL...1.00IN
WIND...70MPH
 
$$

Jaszka
2 follow-up statements
083 
WWUS51 KCLE 080423
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1223 AM EDT Wed Apr 8 2020

OHC099-133-151-155-080515-
/O.CON.KCLE.SV.W.0029.000000T0000Z-200408T0515Z/
Trumbull OH-Portage OH-Mahoning OH-Stark OH-
1223 AM EDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR SOUTHEASTERN TRUMBULL...SOUTHEASTERN PORTAGE...MAHONING AND
NORTHEASTERN STARK COUNTIES...

At 1223 AM EDT, severe thunderstorms were located along a line 
extending from Farrell to near Louisville, moving southeast at 45 
mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Youngstown, Salem, Columbiana, Boardman, Alliance, Niles, Campbell,
Hubbard, Canfield, Sebring, Lordstown, Hilltop, Maplewood Park,
Austintown, Struthers, Girard, McDonald, Atwater, Poland and
Ellsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4100 8134 4127 8052 4090 8052 4090 8082
      4093 8083 4093 8089 4090 8090 4090 8108
      4079 8109
TIME...MOT...LOC 0423Z 281DEG 28KT 4118 8049 4087 8127 

HAIL...1.00IN
WIND...70MPH
 
$$

Jaszka
126 
WWUS51 KCLE 080442
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1242 AM EDT Wed Apr 8 2020

OHC099-133-151-155-080452-
/O.CAN.KCLE.SV.W.0029.000000T0000Z-200408T0515Z/
Trumbull OH-Portage OH-Mahoning OH-Stark OH-
1242 AM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TRUMBULL...
SOUTHEASTERN PORTAGE...MAHONING AND NORTHEASTERN STARK COUNTIES IS
CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with these thunderstorms.

LAT...LON 4100 8134 4127 8052 4090 8052 4090 8082
      4093 8083 4093 8089 4090 8090 4090 8108
      4079 8109
TIME...MOT...LOC 0441Z 331DEG 37KT 4102 8037 4071 8115 

$$

Jaszka

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 7:43 PM EDT, 4 hours 28 minutes earlier.

Area forecast discussion, Apr 7, 7:43 PM EDT, 4 hours 28 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
743 PM EDT Tue Apr 7 2020

...00z Aviation TAFs and Evening Forecast Update...

.SYNOPSIS...
Low pressure tracking east through the Great Lakes tonight will
bring a cold front southeast across the area. Another low and a
stronger cold front will move southeast across the region
Wednesday night. An upper low will linger over the northern
Great Lakes Thursday, moving to New England by Friday. High
pressure will build across the Friday into the weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
Mid evening update discussion...
High res model data continue to indicate a very active and
likely severe weather late this evening through the overnight
hours. We are watching the storm developing over Michigan this
evening and will likely organized into a squall line or MCS type
structure as it moves southeastward towards northern Ohio into
NW PA. We are thinking the time will be 10 pm to 3 am as the
worse for our local area with 10 pm to 12 am for northwest Ohio,
over Lake Erie and approaching the Lakeshore areas. We predict
this line of severe storms will race at 50 to 60 mph across the
area and be along and south of the lakeshore between 12 am and 2
am. The line of storms should be mostly out of our local area
moving into central and southern Ohio after 3 am.

The main threats will be damaging wind gusts up to 70
mph...isolated higher gusts possible, large hail up to the size
of tennis balls possible, and an isolated tornado threat. The
highest threat for an isolated tornado or two will be near
northwestern Ohio and wherever the squall line of storms
interacts with the warm front.Scattered power outages will be
likely tonight across the area. Frequent, dangerous cloud to
ground lightning will be likely. Stay safe and weather aware!

Previous discussion...
Main focus of the forecast is severe weather potential across
the area this evening. A few storms are possible across the
southern part of the area this afternoon on the nose of a low
level theta-e ridge, although MLCAPE remains low in this area
will a decent amount of MLCIN across the southeast portion of
the area. The main threat with any storm that gets going would
be hail, with damaging winds possible as well.

Anticipating convection to develop upstream across lower MI
later this afternoon/evening in an area of appreciable surface
pressure falls ahead of an advancing cold front. The atmosphere
continues to destabilize northeast into this area, where
1500-2500 j/kg SBCAPE is expected. A robust EML will advect
northeast into the region, with mid level lapse rates up to
8.5C/km. The convection will persist and organize into the area
coincident with a 60-70 kt 500mb jet max. Expecting the
convection to grow upscale into a MCS and track southeast across
the area, with 50-65 kts of effective bulk shear, with MLCAPE
values maintaining in the 1500 j/kg range. The primary threats
with this convection are large hail and damaging winds,
especially if the convection becomes more organized. A low end
tornado threat exists as well, especially across the northwest
part of the area as the convection enters the area, with
effective SRH values of 200 m2/s2, LCLs of 250-500m, and 0-3km
bulk shear vectors out of the west/north west around 35 kts. The
convection is expected to quickly move south out of the area
shortly after/around 6Z, with a stabilizing atmosphere
curtailing severe weather potential regardless.

Clearing skies will build across the area from the west through
the day tomorrow, with highs ranging from the mid/upper 60s west
to the mid 50s to around 60s across far northeast OH/northwest
PA. A stronger cold front will push southeast across the
area tomorrow night, with rain showers expected to move across
the region, mainly after 03Z into Thursday morning.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
Upper level troughiness will move southeast into the area Wednesday
night and move east during the day Thursday.  However, a much more
vigorous upper level trough will rotate south out of northern Canada
into the Great Lakes with a potent positive vorticity maximum by
Thursday night.  This trough will swing quickly east Friday keeping
the forecast areas in a cyclonic flow pattern. An upper level ridge
will slide southeast in the mean flow toward the area by late Friday
night.  The upper level low pressure system and associated trough
will cause a surface low pressure system to move southeast through
central Ontario, Canada to near Maine by Thursday afternoon.  As the
upper level system cranks up and trough becomes negatively tilted,
the surface low is expected to rapidly intensify during this
forecast period. This will force strong cold air advection southeast
into the local area Friday into Saturday.  Eventually, surface high
pressure builds northeast toward the area allowing winds to diminish
and a bit of warm air advection. As a result, showers associated
with the cold front will move east of the area leaving behind some
lake effect rain showers becoming mixed with snow Thursday evening
and mostly snow by early Friday morning away from the lake in the
snowbelt.  Otherwise fair over the rest of the forecast area. Cold
air advection will keep temperatures in the 40s Thursday and Friday
and drop them into the lower 30s Thursday night and upper 20s to
lower 30s Friday night.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Upper level ridging will move quickly east across the area Saturday
into Saturday night followed by a fast moving upper level low
pressure system from the deep south that eventually weakens to a
trough by Sunday night.  Large amplitude upper level trough develops
over the Plains states and becomes a dominant feature across the
entire Lower 48 States into early next week.  Strong cold air
advection will be the rule as a lobe of Arctic air plunges south
toward the area.  Needless to day, winter is not giving up just yet.

Surface high will build east Saturday with fair weather but next
warm front will begin to lift north across the area by evening.
Moisture associated with the boundary will push into the area late
Saturday. Surface low pressure over the southern Rockies by Friday
night will swing south into Texas and track northeast toward the
area with the weak upper level low pressure system.  As the upper
level low tracks northeast and becomes a negatively tilted trough,
the surface low is expected to rapidly intensify as it moves into
the forecast area. There are some indications coastal low
development will take place Monday but since upper level trough is
so robust, the inland low will remain the dominant feature.

Fair weather returns Saturday followed by a threat for rain from
there on out and the best chance comes in the east half by Sunday
night. As cold air advection takes place, snow will mix in with the
rain over the entire area Monday night into Tuesday.

Area will see a slight warming trend Saturday into Sunday followed
by cold air returning Monday and Tuesday.

&&

.AVIATION /00Z Wednesday THROUGH Sunday/...
Active weather through the period with the main threat of strong
to severe TSRA generally between 02Z and 07Z across the region.
A line of TSRA expected to develop a move southeast across the
area between 02z and 07z tonight, with damaging wind gusts up to
50 kts or higher and possible GS. Ceilings lower behind the
storms to MVFR likely with possible IFR. The MVFR/IFR ceilings
will scatter or lift late in the period during Wednesday.
Southwest winds 5 to 12 knots will precede the convection, with
winds becoming northwest about 10 knots behind the cold front
generally around/after 09Z. Have included a TEMPO group for each
TAF location for a two hour window when the winds will likely
be very strong to severe with gusts over 40 knots likely during
the line of convection.

.OUTLOOK...Non-VFR again possible Thursday into Friday with
rain and low ceilings.

&&

.MARINE...
Generally light winds expected Wednesday but will begin to increase
from the west-northwest by Wednesday night in the wake of the low
pressure system.  Will likely need small craft advisories Wedneday
night into early Friday night when winds begin to diminish to light
northwest.  Light south-southwest flow is expected Saturday and
Sunday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt/Griffin
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...Griffin
MARINE...Lombardy
Hazardous weather outlook, Apr 7, 9:11 PM EDT, 3 hours before
Hazardous Weather Outlook
National Weather Service Cleveland OH
911 PM EDT Tue Apr 7 2020

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-090115-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
911 PM EDT Tue Apr 7 2020

...SEVERE THUNDERSTORM WATCH 84 IN EFFECT UNTIL 3 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

A squall line of severe thunderstorms late this evening and
overnight will bring the threat for large hail up to the size of
tennis balls, damaging winds gusts up to 70 mph, localized flooding,
and a threat for isolated tornadoes. The main time period for the
severe weather threat will be from 10 pm to 3 am. The Storm
Prediction Center has outlined much of the area in an Enhanced Risk
for severe weather, due to these threats.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ142>149-162>169-090115-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
911 PM EDT Tue Apr 7 2020

...SEVERE THUNDERSTORM WATCH 84 IN EFFECT UNTIL 3 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for central Lake Erie and western
Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

A squall line of severe thunderstorms late this evening and
overnight will bring the threat for large hail up to the size of
tennis balls, damaging winds gusts up to 70 mph, localized flooding,
and a threat for isolated tornadoes. The main time period for the
severe weather threat will be from 9 pm to 2 am. The Storm Prediction
Center has outlined much of the area in an Enhanced Risk for severe
weather, due to these threats.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-090115-
Lake Erie open waters from Ripley to Buffalo NY-
911 PM EDT Tue Apr 7 2020

This Hazardous Weather Outlook is for eastern Lake Erie.

.DAY ONE...Tonight.

A squall line of severe thunderstorms late this evening and
overnight will bring the threat for large hail up to the size of
tennis balls, damaging winds gusts up to 70 mph, localized flooding,
and a threat for isolated tornadoes. The main time period for the
severe weather threat will be from 9 pm to 2 am. The Storm Prediction
Center has outlined much of the area in an Enhanced Risk for severe
weather, due to these threats.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 7, 11:23 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1123 PM EDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             1 ESE AVON              41.44N 82.00W
04/07/2020  M1.25 INCH       LORAIN             OH   TRAINED SPOTTER

            NEAR JAYCOX AND SCHWARTZ.

&&

SEFCOVIC
Local storm report, Apr 7, 11:25 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1125 PM EDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     HAIL             CAMBRIDGE SPRINGS       41.80N 80.06W
04/07/2020  M1.00 INCH       CRAWFORD           PA   PUBLIC

            REPORT VIA SOCIAL MEDIA.

&&

SEFCOVIC
Local storm report, Apr 7, 11:53 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1153 PM EDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     HAIL             3 E NORTHWEST HARBORCRE 42.14N 79.93W
04/07/2020  E1.00 INCH       ERIE               PA   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

SEFCOVIC
Local storm report, Apr 7, 11:54 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1154 PM EDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     HAIL             4 W BRUNSWICK           41.24N 81.89W
04/07/2020  E1.50 INCH       MEDINA             OH   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

&&

SEFCOVIC
Local storm report, Apr 8, 12:02 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1202 AM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             2 ESE SOUTH RUSSELL     41.41N 81.29W
04/07/2020  E1.25 INCH       GEAUGA             OH   TRAINED SPOTTER

            FROM COCORAHS OBSERVER.

&&

SEFCOVIC
Local storm report, Apr 8, 12:06 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1206 AM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 PM     HAIL             1 WNW WARREN            41.25N 80.84W
04/07/2020  M1.00 INCH       TRUMBULL           OH   PUBLIC

            REPORT VIA SOCIAL MEDIA.

&&

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 9:46 PM EDTSpecial Marine WarningCLE89 min
Apr 7, 10:10 PM EDTSpecial Marine WarningCLE95 min
Apr 7, 10:17 PM EDTSevere Thunderstorm WarningCLEErie, Lucas, Ottawa, Sandusky, Wood43 min
Apr 7, 10:44 PM EDTSpecial Marine WarningCLE61 min
Apr 7, 10:49 PM EDTSpecial Weather StatementCLECuyahoga41 min
Apr 7, 10:55 PM EDTSpecial Marine WarningCLE50 min
Apr 7, 10:57 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Portage, Summit63 min
Apr 7, 11:01 PM EDTSevere Thunderstorm WarningCLEAshland, Cuyahoga, Erie, Huron, Lorain, Medina and 2 more44 min
Apr 7, 11:12 PM EDTSevere Thunderstorm WarningCLEAshtabula, Cuyahoga, Geauga, Lake, Portage, Summit and 1 more63 min
Apr 7, 11:13 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood43 min
Apr 7, 11:27 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull33 min
Apr 7, 11:29 PM EDTTornado WarningCLELorain, Medina31 min
Apr 7, 11:38 PM EDTSevere Thunderstorm WarningCLEAshland, Cuyahoga, Geauga, Holmes, Huron, Lorain and 6 more67 min
Apr 7, 11:45 PM EDTTornado WarningCLEMedina, Stark, Summit, Wayne45 min
Apr 8, 12:17 AM EDTSpecial Weather StatementCLEAshland, Crawford, Richland, Seneca58 min
Apr 8, 12:41 AM EDTAreal Flood AdvisoryCLELucas4 hr
Apr 8, 12:45 AM EDTAreal Flood AdvisoryCLEAshland, Crawford, Holmes, Huron, Morrow, Richland and 3 more4 hr
Apr 8, 1:06 AM EDTSpecial Weather StatementCLEKnox, Marion, Morrow, Wyandot54 min
Apr 8, 1:15 AM EDTSpecial Weather StatementCLEHolmes45 min
Apr 8, 1:49 AM EDTSpecial Weather StatementCLEHolmes, Knox, Morrow56 min
Apr 8, 1:58 AM EDTSpecial Marine WarningCLE62 min
Apr 8, 12:08 PM EDTSpecial Weather StatementCLEAshtabula, Cuyahoga, Lake, Lorain112 min
Apr 8, 3:52 PM EDTSmall Craft AdvisoryCLE60 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.